# SDR C2XA11CL246

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 22,376 hours, 17,248 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 792
- Condition: Faulty
- Location: Brake System
- Part time: 8,129 hours, 6,094 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4281 THE CREW REPORTED AFTER LANDING INITIAL BRAKING WAS GOOD THEN A LOSS OF BRAKING, RECEIVED A BRAKE DEGRADE MESSAGE THEN WENT AWAY.  BRAKE TEMP WAS HIGH ON THE INBOARD BRAKES.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
